MAUDE Adverse Event Report: STRAUB MEDICAL AG ROTAREX®S 6F 110CM (STRAUB MEDICAL®); ATHERECTOMY CATHETER

STRAUB MEDICAL AG ROTAREX®S 6F 110CM (STRAUB MEDICAL®); ATHERECTOMY CATHETER
Model Number SET ROTAREX®S 6F X 110CM
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Bone Fracture(s) (1870); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evaluation protocol not completed yet.
 
Event or Problem Description
Helix fractured.

Brand Name
ROTAREX®S 6F 110CM (STRAUB MEDICAL®)
Common Device Name
ATHERECTOMY CATHETER
Manufacturer (Section D)
STRAUB MEDICAL AG
straubstrasse 12
wangs, sankt gallen 7323
SZ  7323
Manufacturer (Section G)
STRAUB MEDICAL AG
straubstrasse 12
wangs, sankt gallen 7323
SZ   7323
Manufacturer Contact
martin kvokacka
straubstrasse 12
wangs, sankt gallen 7323
SZ   7323
MDR Report Key11753089
Report Number3008439199-2021-00038
Device Sequence Number11027927
Product Code MCW
UDI-Device Identifier07640142810575
UDI-Public7640142810575
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K172315
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/08/2023
Device Model NumberSET ROTAREX®S 6F X 110CM
Device Catalogue Number80236
Device Lot Number201177
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/14/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2021
Supplement Date Received by Manufacturer04/01/2021
Initial Report FDA Received Date04/30/2021
Supplement Report FDA Received Date12/18/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown